HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Journal of the Faculty of Science, Hokkaido Imperial University. Series 1, Mathematics >

Vol. 4 no. 2 : [2]

Collection home page

Showing results 1 to 2 of 2
Export metadata:
TypeAuthor(s)TitleOther TitlesCitationCitation(alt)Issue Date
bulletin (article)Moriya, MikaoGALOISSCHE THEORIE DER ALGEBRAISCHEN ZAHLKÖRPER UNENDLICHEN GRADES-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1936
bulletin (article)Moriya, MikaoBERICHTIGUNG ZU MEINER ARBEIT: THEORIE DER ALGEBRAISCHEN ZAHLKORPER UNENDLICHEN GRADES IN DIESEM-Journal of the Faculty of Science Hokkaido Imperial University. Ser. 1 Mathematics北海道帝國大學理學部紀要1936
Showing results 1 to 2 of 2

 

Feedback - Hokkaido University